MAUDE Adverse Event Report: Eurosets S.R.L. Standalone PMP Neonatal Oxygenator; Oxygenator, Cardiopulmonary Bypass

Eurosets S.R.L. Standalone PMP Neonatal Oxygenator; Oxygenator, Cardiopulmonary Bypass
Model Number US5088
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were issues with two oxygenators leaking from the purge line.The extracorporeal membrane oxygenation (ecmo) circuits were kept primed and ready for extracorporeal cardiopulmonary resuscitation (ecpr), and during the routine checks it was noticed that there was moisture around the purge line coming off the top of the oxygenators.It was attempted to tighten the connection, but it continued to leak which led to the two oxygenators needing to be replaced.
 
Additional Manufacturer Narrative
Section d4: device serial number and lot number were not provided, and expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.Section g4: there was no patient involved in this event.The pma # provided is associated with the device¿s most recent approval.No further information was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.

Brand Name
Standalone PMP Neonatal Oxygenator
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Eurosets S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
Eurosets S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50194922
Report Number3003752502-2026-00036
Device Sequence Number18644327
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown